Regular Elements of the Complete Semigroups of Binary Relations

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-52 Number-6
Year of Publication : 2017
Authors : DidemYeşil Sungur, GiuliTavdgiridze, Barış Albayrak, Nino Tsinaridze
  10.14445/22315373/IJMTT-V52P558

MLA

DidemYeşil Sungur, GiuliTavdgiridze, Barış Albayrak, Nino Tsinaridze "Regular Elements of the Complete Semigroups of Binary Relations", International Journal of Mathematics Trends and Technology (IJMTT). V52(6):411-419 December 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper, we investigate regular elements properties in given semilattice.

Reference
[1] Y. Diasamidze, "Complete Semigroups of Binary Relations", Journal of Mathematical Sciences, Plenum Publ. Cor., New York, Vol. 117, No. 4, 4271-4319, 2003.
[2] Diasamidze Ya., Makharadze Sh., “Complete Semigroups of Binary Relations Defined by X-Semilattices of Unions”,Journal of Mathematical Sciences, Plenum Publ. Cor., New York, Vol. 166, No. 5, 615-633, 2010.

Keywords
Semigroups, Binary relation, Regular elements.